Tuesday, October 13, 2015

10/13/15 - Dependent

I have a hard time knowing that my body is so dependent on a couple drugs. Both of these meds help with pain management but if you miss a dose or two your body goes into a form of shock. I get the shakes, sweat and all over unrest. I hate it! I know they are both beneficial but I hate to think I would ever run out. Is this an addiction or dependency? Either word you want to use, I'm that.

The eye twitching, yeah, hasn't gone away. Such a small thing but such an annoyance.
 
I got to babysit the cutest boy in the world yesterday and for about an hour his beautiful sister. I couldn't enjoy any of it because I was in detox of one of my meds. I made it over there just before Cali got on the bus, she ran over to me and hugged me. The love that I have for those two is indescribable. I am so sorry I wasn't feeling better to enjoy it.

Shared Solutions is a free resource for those living with MS and will be using Copaxone. I received a call yesterday from a MS peer. I was able to hear her story, she's been on Copaxone for 15 years, and to hear how well she is doing. I had a few questions to ask her about the drug and also her results from the drug. She hasn't had a recent MRI but she says she is no worse than when she was diagnosed. That to me is hopeful. Her neurologist says no one knows if the results are from the Copaxone or not. MS is hard to treat because there is no cure or cause. MS is also unique to the individual, no two cases are exactly alike. Shared Solutions also will provide injection training, on-call nurse 24/7, insurance and benefits help and financial help if needed. All-in-all I'm hopeful.
 
As NJS would say, "Better days are coming!"
 
ETA: I forgot the vertigo...can't lay on my left side unless I want it to feel like a tilt-a-whirl.

4 comments :

  1. If you're dependent on the drugs and the drug company is dependent on you to make money, does that mean you're co-dependent?

    I will keep praying for you.

    ReplyDelete
  2. I guess I am! Oh good grief lol.

    ReplyDelete
  3. Hi Dawn :) u'r not alone feel'n this way, win it bothers u think'n about it..just bring u'rself back 2 think'n how happy u r 2 have them cus u need them & they do help. i take "Tramadol" every 4 hrs & i get like "UGHHH" If i'm out & 4got 2 bring them with me so i set my phone alarm 2 remember 2 take it. keep strong & stay well!

    ReplyDelete
    Replies
    1. Thank you Crisy for the encouragement!

      Delete